# SDR DALA2021122708068

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,009 hours, 29,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 EXIT SIGN MISSING 27A. CORRECTIVE ACTION: REPLACED MISSING EXIT SIGN AT 27A. (8236507)
